# SDR ASAA2020032332500

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,692 hours, 13,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 1 ABC INOP. GROUNDED - YES. PERFORMED EMERGENCY LIGHTING PROBLEM REF B737-800 FIM 33-50 TASK 801, FOUND CHARGER ASSY AT ROW 16 ABC DEFECTIVE. REPLACED BATTERY PACK PN: ADD717-01-100 REF B737-800 AMM 33-51-06-960-806 & 33-51-06-960-805. OPS CHECK OF EMERGENCY LIGHT AT 16 ABC FOUND NORMAL.
